MAUDE Adverse Event Report: STERIS CORPORATION; TABLE PAD

STERIS CORPORATION; TABLE PAD
Model Number TABLE PAD
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch # (b)(4) that their seams are coming apart on their foot section table pad.No report of injury.
 
Additional Manufacturer Narrative
Through follow-up with user facility personnel and a steris account manager it was determined that the cause of the reported event was due to incompatible cleaning agents being used on the table pads.User facility personnel were utilizing an oxycide daily disinfectant cleaner that consists of hydrogen peroxide and peracetic acid.The cleaning instructions for the mattress pads and steris surgical table operator manuals states, "caution - possible equipment damage: the use of h2o2 + paa (hydrogen peroxide + peracetic acid) is strongly discouraged for use on all steris products." user facility personnel were counseled on the importance of using proper cleaning agents for their table pads and surgical tables.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.No additional issues have been reported.

Brand Name
NA
Common Device Name
TABLE PAD
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23843250
Report Number1043572-2025-00119
Device Sequence Number21225490
Product Code LWG
UDI-Device Identifier00724995163877
UDI-Public(01)00724995163877(11)240710
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTABLE PAD
Device Catalogue NumberBF294
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown